Alert archive / Oklahoma / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Mar 7, 2016, 3:33 PM CST for 16 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 8, 2016, 9:32 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2016, 3:33 PM CST (21:33 UTC)
- In effect from
- Mar 8, 2016, 9:32 AM CST
- Expired
- Mar 9, 2016, 4:05 PM CST
- In force
- 31 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 530 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786 WGUS64 KTSA 072133 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 333 PM CST MON MAR 7 2016 ARZ010-011-019-020-029-OKZ049-053-069-072-074>076-081015- /O.NEW.KTSA.FF.A.0001.160309T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...STILWELL...SALLISAW...STIGLER... WILBURTON...POTEAU 333 PM CST MON MAR 7 2016 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE... PUSHMATAHA AND SEQUOYAH. * FROM TUESDAY EVENING THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 5 TO 8 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. && $$
5 follow-up statements
911 WGUS64 KTSA 081008 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 408 AM CST TUE MAR 8 2016 ...POTENTIAL FOR HEAVY RAINS MIDWEEK FROM SE OK INTO NW AR... .DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE OVER LOWER RIO GRANDE VALLEY WILL BRING A PLUME OF DEEP LAYER MOISTURE NORTH INTO THE REGION...WHERE PRECIPITABLE WATER VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2 INCH RANGE...WELL ABOVE AVERAGE FOR THIS TIME OF YEAR. CONFLUENCE ALONG AN INVERTED TROUGH WILL FOCUS A CORRIDOR OF HEAVY RAIN FROM THE ARKLATEX REGION NORTH INTO ARKANSAS WEDNESDAY INTO THURSDAY. PORTIONS OF FAR EASTERN OK AND NW AR MAY BE AFFECTED...THOUGH THERE IS A CHANCE THAT THIS SWATH OF HEAVY RAIN COULD SET UP JUST TO THE EAST OF THERE. THE HEAVY RAINS BRING THE POTENTIAL FOR FLASH FLOODING AS WELL AS RIVER FLOODING. ARZ001-002-082230- /O.EXB.KTSA.FF.A.0001.160309T0600Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS 408 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST ARKANSAS... INCLUDING THE FOLLOWING COUNTIES...BENTON AND CARROLL. * FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. $$ ARZ010-011-019-020-029-OKZ049-053-069-072-074>076-082230- /O.EXT.KTSA.FF.A.0001.160309T0600Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...STILWELL...SALLISAW...STIGLER... WILBURTON...POTEAU 408 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...CRAWFORD...FRANKLIN...MADISON... SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHOCTAW... HASKELL...LATIMER...LE FLORE...PUSHMATAHA AND SEQUOYAH. * FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. $$ LACY
837 WGUS64 KTSA 081532 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 932 AM CST TUE MAR 8 2016 ...POTENTIAL FOR HEAVY RAINS ACROSS MUCH OF EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS INTO THURSDAY... DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE OVER LOWER RIO GRANDE VALLEY WILL BRING A PLUME OF DEEP LAYER MOISTURE NORTH INTO THE REGION...WHERE PRECIPITABLE WATER VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2 INCH RANGE...WELL ABOVE AVERAGE FOR THIS TIME OF YEAR. SEVERAL ROUNDS OF WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED INTO THURSDAY...RESULTING IN MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BEING THE FOCUS FOR A CORRIDOR OF HEAVY RAIN INTO THURSDAY. THE HEAVY RAINS WILL BRING THE POTENTIAL FOR FLASH FLOODING...AS WELL AS RIVER FLOODING DURING THIS TIME PERIOD. OKZ060>063-065>068-070-071-073-082345- /O.EXB.KTSA.FF.A.0001.160308T1532Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TULSA-ROGERS-MAYES-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...TULSA...CLAREMORE...PRYOR...JAY... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA... MCALESTER 932 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA... CHEROKEE...MUSKOGEE AND OKFUSKEE. IN NORTHEAST OKLAHOMA... DELAWARE...MAYES...OKMULGEE...ROGERS...TULSA AND WAGONER. IN SOUTHEAST OKLAHOMA...MCINTOSH AND PITTSBURG. * THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. $$ ARZ001-002-010-011-019-020-029-OKZ049-053-069-072-074>076-082345- /O.EXT.KTSA.FF.A.0001.160308T1532Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU 932 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE... PUSHMATAHA AND SEQUOYAH. * THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. $$
796 WGUS64 KTSA 082147 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 347 PM CST TUE MAR 8 2016 ...POTENTIAL FOR HEAVY RAINS ACROSS MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO THURSDAY... DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL BRING A PLUME OF DEEP LAYER MOISTURE NORTH INTO THE REGION...WHERE PRECIPITABLE WATER VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2 INCH RANGE...WELL ABOVE AVERAGE FOR THIS TIME OF YEAR. SEVERAL ROUNDS OF WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED INTO THURSDAY...RESULTING IN MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BEING THE FOCUS FOR A CORRIDOR OF HEAVY RAIN INTO THURSDAY. THE HEAVY RAINS WILL BRING THE POTENTIAL FOR FLASH FLOODING...AS WELL AS RIVER FLOODING DURING THIS TIME PERIOD. OKZ060>062-065>067-082300- /O.CAN.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TULSA-ROGERS-MAYES-OKFUSKEE-OKMULGEE-WAGONER- INCLUDING THE CITIES OF...TULSA...CLAREMORE...PRYOR...OKEMAH... OKMULGEE...WAGONER 347 PM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND NORTHEAST OKLAHOMA HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL HAS ENDED. $$ ARZ001-002-010-011-019-020-029-OKZ049-053-063-068>076-091030- /O.CON.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 347 PM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...CRAWFORD... FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON AR. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED OVER THE NEXT SEVERAL DAYS WITH THE POTENTIAL FOR FLASH FLOODING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 2 TO 4 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THESE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED... WIDESPREAD FLOODING OR FLASH FLOODING WILL BE LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MAIN STEM RIVER FLOODING WILL ALSO BE LIKELY WITH THE POTENTIAL FOR SEVERAL RIVERS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... $$
498 WGUS64 KTSA 090950 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 350 AM CST WED MAR 9 2016 ...POTENTIAL FOR HEAVY RAINS ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS INTO THURSDAY... DEEP LAYER MERIDIONAL FLOW IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE LOWER RIO GRANDE VALLEY WILL BRING A PLUME OF DEEP LAYER MOISTURE NORTH INTO THE REGION...WHERE PRECIPITABLE WATER VALUES ARE EXPECTED TO RISE INTO THE 1.5 TO 2 INCH RANGE...WELL ABOVE AVERAGE FOR THIS TIME OF YEAR. SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED INTO THURSDAY...RESULTING IN THE POTENTIAL FOR HEAVY RAINS AND LOCALIZED FLASH FLOODING...AS WELL AS RIVER FLOODING DURING THIS TIME PERIOD. ARZ001-002-010-011-019-OKZ063-068>075-091100- /O.CAN.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-DELAWARE-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...JAY...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON 350 AM CST WED MAR 9 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. ADDITIONAL HEAVY RAINS ARE FORECAST TO BE FARTHER EAST INTO ARKANSAS THRU THURSDAY. THEREFORE...THE FLASH FLOOD WATCH WILL BE CANCELLED. $$ ARZ020-029-OKZ049-053-076-092230- /O.CON.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...POTEAU 350 AM CST WED MAR 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS... FRANKLIN AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...LE FLORE AND PUSHMATAHA. * THROUGH THURSDAY AFTERNOON * MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED THRU THURSDAY WITH THE POTENTIAL FOR FLASH FLOODING ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ADDITIONAL RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO BE IN THE 2 TO 3 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IF THE RAINFALL AMOUNTS MATERIALIZE AS EXPECTED...LOCALIZED FLOODING OR FLASH FLOODING WOULD BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. MAIN STEM RIVER FLOODING WOULD ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$ LACY
233 WGUS64 KTSA 092205 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 405 PM CST WED MAR 9 2016 ARZ020-029-OKZ049-053-076-092315- /O.CAN.KTSA.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...POTEAU 405 PM CST WED MAR 9 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. THE CHANCE OF RAIN WILL PERSIST INTO THE WEEKEND...BUT AMOUNTS WILL BE TOO LIGHT TO RESULT IN FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 7, 3:06 PM CST, 27 minutes earlier.
Area forecast discussion, Mar 7, 3:06 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
306 PM CST MON MAR 7 2016
.DISCUSSION...
Showers with embedded thunderstorms will continue spreading into
Eastern Oklahoma this afternoon into the evening hours. A few of
these storms could be strong with a marginal severe hail threat.
Storms are expected to remain elevated which will keep any
potential tornado threat low but this will continue to be
monitored this evening.
Active weather pattern will continue for much of the week as a
series of upper level waves traverse the area ahead of main upper
low, which will move across Baja and into Mexico Tuesday and
Wednesday, before lifting north into Deep South Texas by
Thursday. Multiple rounds of heavy rainfall will be possible
across portions of Southeast Oklahoma and Northwest Arkansas
during this time and a flash flood watch has been issued Tuesday
night through Thursday.
In addition to the heavy rain threat, severe weather will also be
possible Tuesday and to a lesser extent Wednesday. Operational
models continue with poor run to run consistency concerning specific
timing of thunderstorms, however it appears best chance will be on
Tuesday across far Southeast oklahoma where instability will be
the highest. Depending on exact track of main upper low, heavy
rainfall threat could continue into the day Friday and therefore
portions of the flash flood watch may need to be extended.
Precipitation chances will begin to decrease by Saturday as upper
low finally lifts northeast of the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 68 57 66 / 80 90 80 90
FSM 59 69 60 66 / 90 90 90 90
MLC 63 69 59 67 / 90 90 80 90
BVO 57 68 54 67 / 60 90 80 90
FYV 60 66 57 66 / 90 90 90 90
BYV 56 68 57 66 / 80 90 90 90
MKO 59 67 58 65 / 90 90 80 90
MIO 60 68 56 66 / 70 90 80 90
F10 61 68 57 68 / 90 90 80 90
HHW 61 71 60 64 / 90 90 90 90
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from Tuesday evening through Thursday
afternoon for OKZ049-053-069-072-074>076.
AR...Flash Flood Watch from Tuesday evening through Thursday
afternoon for ARZ010-011-019-020-029.
&&
SHORT TERM...07
LONG TERM....12Hazardous weather outlook, Mar 7, 12:55 PM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CST MON MAR 7 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CST MON MAR 7 2016 ...THUNDERSTORMS...A FEW SEVERE...HEAVY RAIN AND POSSIBLE FLOODING ON TAP THIS WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 4-5 PM. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 6 PM. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 6 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... THUNDERSTORM ACTIVITY ACROSS NORTHERN TEXAS EARLY THIS AFTERNOON WILL CONTINUE TO EXPAND NORTH INTO EASTERN OKLAHOMA DURING THE AFTERNOON AND INTO THE EVENING HOURS AND EVENTUALLY INTO NORTHWEST ARKANSAS LATER TONIGHT. THE INITIAL STORMS WILL HAVE THE GREATEST POTENTIAL TO PRODUCE SEVERE WEATHER...WITH THE MAIN HAZARDS BEING LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS. THERE WILL ALSO BE AT LEAST A VERY SLIM TORNADO THREAT...IF ANY THUNDERSTORMS CAN BECOME SURFACE BASED. INSTABILITY WILL BE LACKING BUT IMPRESSIVE LOW-LEVEL SHEAR WILL BE SUPPORTIVE OF ROTATING UPDRAFTS. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE ACROSS EASTERN OKLAHOMA THROUGH THE LATE AFTERNOON AND EVENING HOURS. THE SEVERE WEATHER THREAT IS EXPECTED TO DECREASE LATER THIS EVENING AND OVERNIGHT ALTHOUGH LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL BE POSSIBLE. SOUTH WINDS WILL GUST IN THE 30 TO 40 MPH RANGE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE AFTERNOON...STRONGEST ACROSS NORTHEAST OKLAHOMA. THE STRONG WINDS WILL AT LEAST WARRANT A LIMITED FIRE DANGER...THOUGH INCREASING LOW LEVEL MOISTURE AND RAIN CHANCES WILL EVENTUALLY SUPPRESS THIS THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN THIS WEEK WILL BRING DAILY THUNDERSTORM CHANCES...SOME SEVERE WEATHER POTENTIAL AND A HEAVY RAIN/FLOOD THREAT. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE ON TUESDAY ACROSS EASTERN OKLAHOMA AS A FRONTAL BOUNDARY MOVES INTO THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. HEAVY RAIN AND FLOODING POTENTIAL WILL INCREASE TUESDAY NIGHT INTO WEDNESDAY FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AS THE FRONTAL BOUNDARY STALLS AND INTERACTS WITH AN UPPER LEVEL LOW PRESSURE OVER NORTHERN MEXICO. THUNDERSTORM CHANCES WILL CONTINUE FOR THE LATTER HALF OF THE WEEK AS A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTH. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:06 PM CST | River Flood Watch | TSA | Adair | 21 hr |
| Mar 7, 4:06 PM CST | River Flood Watch | TSA | Cherokee | 21 hr |
| Mar 7, 4:06 PM CST | River Flood Watch | TSA | LeFlore | 22 hr |
| Mar 7, 4:06 PM CST | River Flood Watch | TSA | LeFlore | 17 hr |
| Mar 7, 4:06 PM CST | River Flood Watch | TSA | Pushmataha | 39 hr |
Nearby
Flash Flood Watches in Oklahoma, 2016Flash Flood Watches in Arkansas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.